On homogeneous Riemannian manifolds
W. Ambrose and I. M. Singer
Source: Duke Math. J.
Volume 25, Number 4
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077468199
Mathematical Reviews number (MathSciNet): MR0102842
Zentralblatt MATH identifier: 0134.17802
Digital Object Identifier: doi:10.1215/S0012-7094-58-02560-2